Volume 4, Issue 2
Conjugate Gradient Method for Estimation of Robin Coefficients

Yan-Bo Ma and Fu-Rong Lin

10.4208/eajam.101213.260314a

East Asian J. Appl. Math., 4 (2014), pp. 189-204.

Preview Full PDF BiBTex 2 269
  • Abstract

We consider a Robin inverse problem associated with the Laplace equation, which is a severely ill-posed and nonlinear. We formulate the problem as a boundary integral equation, and introduce a functional of the Robin coefficient as a regularisation term. A conjugate gradient method is proposed for solving the consequent regularised nonlinear least squares problem. Numerical examples are presented to illustrate the effectiveness of the proposed method.

  • History

Published online: 2018-02

  • AMS Subject Headings

45Q05, 65N21

  • Cited by